# SDR ASAA2015041211315

- Difficulty date: April 12, 2015
- Submitted: April 15, 2015
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 9,203 hours, 2,953 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 9663
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 9,203 hours, 2,953 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DESCENT SELECTED ANT-ICE. THE RT COWL VALVE REMAINED OPEN, LIGHT REMAINED BRIGHT BLUE, TAI LIGHT ABOVE, THEN CAME ON AMBER VS GREEN.  ADVANCED THROTTLES TO 50 PERCENT AND VALVE DID NOT OPEN.  ACFT GROUNDED.  REPLACED NR 2 ENGINE COWL TAI VALVE IAW AMM 30-21-11-400-801, REPLACED BONDING JUMPER IAW SWWPM 20-20-10, OPS CK GOOD.
